# SDR 33106N406CS1

- Difficulty date: March 31, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N406CS
- Make and model: Cessna 525
- Aircraft serial: 525B0043
- Aircraft time: 377 hours, 253 cycles
- Engine: Wilint FJ44
- Engine time: 377 hours, 253 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE FROM PHX TO LAN,THE CREW NOTICED LOW AND FLUCTUATING OIL PRESSURE ON RIGHT ENGINE.  DURING DESCENT, THE LOW OIL PRESSURE LIGHT ILLUMINATED.  THE CREW THEN ELECTED TO DECLARE AN EMERGENCY AND SHUT DOWN THE RIGHT ENGINE.  ATC DIVERTED THEM TO GRR AND THE AIRCRAFT HAD AN UNEVENTFUL LANDING.  THE ENGINE WAS FOUND TO HAVE LOST A LOT OF OIL FROM THE STARTER/GENERATOR DRIVE SHAFT.  ON SITE MAINTENANCE DISCOVERED THAT THE DRIVE SHAFT SEAL WAS MISSING.  THE STARTER/GENERATOR WAS INSTALLED IN PHX.  THE SEAL WAS REPLACED AND ALL REQUIRED CHECKS PERFORMED IN GRR.
